MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404281
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310); Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an original inflatable penile prosthesis (ipp) implant procedure, the device was already placed inside the patient and a test was performed.It was noticed that the pump is not completely filled, and it remains dimpled.The physician decided to remove the ipp and implant a new one to complete the procedure.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B2: outcomes related to adverse event: updated.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15704507
Report Number2124215-2022-44341
Device Sequence Number11995048
Product Code FHW
UDI-Device Identifier00878953003849
UDI-Public00878953003849
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404281
Device Catalogue Number72404281
Device Lot Number1100048695
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale